# SDR ALG2002F00029

- Difficulty date: March 11, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- System (JASC): 7160 · Engine Air Intake System
- Part: Cowling
- Part number: 206064819159
- Condition: Corroded
- Location: Air Inlet Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REBUILD.  EXCESSIVE CORROSION, CRACKING AND WEAR ON COWLING AND INTAKE SHELF.
